# SDR F3LA2024053100080

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N713FR
- Make and model: Airbus A321-211
- Aircraft serial: 07286
- Aircraft time: 25,087 hours, 10,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665709
- Part serial: M13929
- Condition: No Test
- Location: Zone 200
- Part time: 22,808 hours, 9,786 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE ALLOCATION HEAVY SERVICE CHECK, EPSU 13WL FAILED.  REMOVED AND REPLACED (AFT)RIGHT ESCAPE SLIDE RAFT PACK ASSEMBLY IN REF AMM 25-62-44-000-804-A AND AMM 25-02-44-400-803-A T/W F9TAB11300C DD 12/2024. OPS CHECK GOOD. OK FOR SERVICE.
